Naučni radovi


naucni rad
Sur le théorèm de Cayley-Hamilton
Slaviša Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 39 (1960) 1-3
naucni rad
Sur l’équation fonctionnelle de translation
Slaviša Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 45 (1960) 1-2
naucni rad
Sur le nombre de certaines algèbres
Slaviša Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 47 (1960) 1-5
naucni rad
Sur l’équation fonctionnelle $ f\left( x\right) =f\left[ g\left( x\right) \right] $
Slaviša Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 64 (1961) 1-3
naucni rad
Sur une équation fonctionnelle
S. Prešić – D.Ž. Đoković
Bulletin de la Société des mathématiciens et physiciens de la R.S. de Serbie, Vol. XIII, 3-4 (1961), Beograd, Yougoslavie
naucni rad
Sur une équation fonctionnelle cyclique d’ordre supérier
Dragoslav S. Mitrinović et Slaviša B. Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 70 (1962) 1-2
naucni rad
Une classe d’équations fonctionnelles homogènes du second degré
Dragoslav S. Mitrinović et Slaviša B. Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 71 (1962) 1-4
naucni rad
Sur l’équation fonctionnelle $f\left( x\right) =H\left( x,f\left(x\right),f\left( \theta _2x\right) ,…,f\left(\theta _nx\right) \right)$
Slaviša B. Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 118 (1963) 1-4
naucni rad
Méthode de résolution d’une classe d’équations fonctionnelles linéaires
Slaviša B. Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 119 (1963) 1-4
naucni rad
Sur une équation fonctionnelle cyclique non linéaire
Dragoslav S. Mitrinović, Slaviša B. Prešić
C. R. Acad. Sci. Pars 254 (1962), 611-613
naucni rad
Méthode de résolution d’une classe d’équations fonctionnelle linéaires
Slaviša B. Prešić
C.R.Acad.Sci. Pars 257 (1963), 2224-2226
naucni rad
Certaines équations matricielles
Slaviša B. Prešić
Publikacije Elektrotehničkog fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 121 (1963) 1-2
naucni rad
Sur deux équations fonctionnelles cycliques non linéaires
D. S. Mitrinović, S. B. Prešić et P. M.Vasić
Bulletin de la Société des mathématiciens et physiciens de la R.S. de Serbie, Vol. XV, 1-4 (1963), Beograd, Yougoslavie
naucni rad
Sur une équation functionnelle du second degré
D. S. Mitrinović, P. M. Vasić, S. B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 3 (17), 1963, p. 57-60
naucni rad
Sur la convergence des suites
Slaviša B. Prešić
C. R. Acad. Sc. Paris t. 260 (1965), 3828-3830
naucni rad
Remark on the convergence of a sequence
Milosav Marjanović and Slaviša B. Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, 155 (1965) 1-2
naucni rad
Sur une classe d’inéquations aux différences finies et sur la convergence de certaines suites
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 5 (19), 1965, p. 75-78
naucni rad
Un procédé itératif pour la factorisation des polynomes
Slaviša B. Prešić
C. R. Acad. Sci. Paris 262 (1966), 862-863
naucni rad
Une simple méthode pour obtenir la décomposition efective de wold dans le cas des chaines de Markoff de corélations stationnaires
Z. Ivković, S. Prešić
Matematički Vesnik 4 (19), 1967, str. 225-227
naucni rad
Une classe d’équations matricielles et l’équation fonctionnelle $f^2=f$
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 8 (22), 1968, p. 143-148
naucni rad
Jedan iterativni postupak za faktorizaciju polinoma
Slaviša B. Prešić
Matematički Vesnik 5 (20) 1968, str. 205-216
naucni rad
A method for solving a class of cyclic functional equations
Slaviša B. Prešić
Matematički Vesnik 5 (20) 1968, str. 375-377
naucni rad
Méthode de résolution d’une classe d’équations fonctionnelles linéaires non homogènes
Slaviša B. Prešić
Publikacije Elektrotehničkog Fakulteta Univerziteta u Beogradu, Serija Matematika i Fizika, (247-273) (1969) 1-6
naucni rad
Opšta grupna funkcionalna jednačina
Slaviša B. Prešić
Matematički Vesnik 7 (22) 1970, str. 317-320
naucni rad
Sur un théorème de S. Zarvos
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 10 (24), 1970, pp. 51-52
naucni rad
Une méthode de résolution des équations dont toutes les solutions appartiennent à un ensemble fini donné
Slaviša B. Prešić
C. R. Acad. Sci. Pars 272 (1971), 654-657
naucni rad
Sur un théorème concernant le cas général d’équation fonctionnelle cyclique, linéaire, homogène a coefficients constants
Slaviša B. Prešić et B. M. Zarić
Publications de l’Institut Mathématique, Nouvelle série, tome 11 (25), 1971. pp. 119-120
naucni rad
An algorithm for the solution of a A 2×2 system of nonlinear algebraic equations
Jovan J. Petrić and Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 12 (26), 1971. pp. 85-94
naucni rad
Ein satz über reproductive lösungen
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 14 (28), 1972. pp. 133-136
naucni rad
Equational reformulation of formal theories
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 19 (33), 1975, pp. 131-138
naucni rad
On the embedding of $\Omega -$algebras in groupoids
Marica D. Prešić, Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 21 (35), 1977, pp. 169-174
naucni rad
A completeness theorem for one class of propositional calculi
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 26 (40), 1979, pp. 249-254
naucni rad
On quasi-algebras and the word problem
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 26 (40), 1979, pp. 255-268
naucni rad
Remarks on some construction in algebra
Slaviša B. Prešić
Algebraic Conference, Skopje, 1980, 1-13
naucni rad
Some embedding theorems
Marica D. Prešić and Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 30 (44), 1981, pp. 161-168
naucni rad
On the minimal distance of the zeros of polynomial
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 38 (52), 1985, pp. 35-38
naucni rad
All reproductive solutions of finite equations
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 44 (58), 1988, pp. 3-7
naucni rad
A way of reducing the factorization problem in Z[x] to the factorization problem in Z
S. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 50 (64), 1991, pp. 159-162
naucni rad
Sverel-prološki program
Slaviša Prešić i Pavle Blagojević
Računarstvo, Sveska 1, Broj 2, 1992
naucni rad
A constructive proof of equivqlence of formalism of DCG’s with the formalism of type 0 phrase-structure grammars
Marica D. Prešić and Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 56 (70), 1994, 7-17
naucni rad
Generalizing logic programming to arbitrary sets of classes
Slaviša B. Prešić
Scientic Review 19/20 (1996), 75-81
naucni rad
How to generalize logic programming to arbitrary set of clauses
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 61 (75), 1997, 137-152
naucni rad
Об обобщении логического программирования на произволъное множество дизъюнкций
С. Б. Прешич
Intelektualnije sistemi 3 (1998), 277-282
naucni rad
A Survey of the m-M Calculus
Slaviša B. Prešić
Yugosl. J. Oper. Res. 8:1 (1998), 137-168
naucni rad
Алгоритм поиска модели произвольного конечного множества дизъюнкций
С. Б. Прешич
Intelektualni sistemi 3 (1998), 283-288
naucni rad
m-M исчисление
С. Б. Прешич
Intelektualni sistemi 3 (1998), 281-290
naucni rad
A generalization of the notion of reproductivity
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 67 (81) (2000), 76-84
naucni rad
A simple algorithm for proving a class of inequalities
Slaviša B. Prešić
Univ. Beograd. Publ. Elektrotehn. Fak.Ser. Mat. 17 (2006), 18-30.
naucni rad
On Prešić type generalization of the Banach contraction mapping principle
Lj. B. Ćirić and S. B. Prešić
Acta Math. Univ. Comenianae Vol. LXXVI, 2 (2007), pp. 143-147
naucni rad
Work and life of Professor Boško Jovanović
Slaviša Prešić
Kragujevac J. Math. 30 (2007) 9-12
naucni rad
A new solving procedure by m-M calculus for problems of constrained optimization
Slaviša Prešić
Yugoslav Journal of Operations Research 17 (2007), Number 1, 1-7
naucni rad
Fin-set: A syntactical definition of finite sets
Slaviša B. Prešić
Publications de l’Institut Mathématique, Nouvelle série, tome 82 (96), 2007, 155-163

Comments are closed